I am a 5'9, naturally 145ibs 20 year old girl who eats a very high protein and healthy diet and works out 6 days a week. In August 2011, my Dr. switched my birth control pill and around December I started getting all of these weird side effects. I was constantly starving, like my stomach was a bottomless pit, I was tired all the time, couldn't focus, etc etc a ton of symptoms that pointed out that I would have a thyroid problem. A few monthes after december around april I stopped taking my birth control and weighed myself. I had gone from 145ibs to 189ibs within such a short period of time. Even though I was constantly hungry the past few monthes and tired I still mantained a super healthy diet as well as my intense workouts. The duration from December to April I was doing crossfit workouts, I'd burn around 1000 calories an hour. The weight gain made 0 sense. I went to a Dr. office to get my blood checked and the results came back perfect, my Dr. told me I needed dietary counseling. I listened to her dietary counseling and was shocked because I was doing everything + more then she was saying.
A few weeks after quitting birth control, my weird thyroid symptoms went away. I feel more like myself but I can't lose weight. Looking at myself in the mirror, my arms face and lower legs have slimmed out but that fat is all around my waist and I can't lose it. Everyday I check that scale and it won't move from 186ibs. I don't know what to do!! What is wrong wit me? This has been going on for about a month.
It's hard for me to guess exactly what might be going on - your symptoms do sound like they could be consistent with a hormonal imbalance, like hypothyroidism, or even changes consistent with polycystic ovarian syndrome - but it's very difficult for me to speculate. It may be worthwhile to keep a careful food diary, including portion sizes, just to make sure that your diet is healthy and balanced. I would definitely suggest continuing exploring this with your doctor, as it does seem timed with your change in medications. I would also make sure you are not pregnant, although your doctor may have checked already. Take care!
I know exact ally what you mean.. I was 137 for my wedding in june and I started to take birth control pills and I came off them about 6 mths after and within that time I gained about 15 lbs and now I've been trying to lose the weight and I can't.
I would never never take birth control pills again... it screws with you big time.. Good luck losing weight..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.